# SDR VNAA2017112199908

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 32,465 hours, 32,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS A CRACK INDICATION NOTED IN THE REPAIR AREA OF DRAG ANGLE.   REPAIRED THE WEB IAW EO CL00-2B19-52-L05344.
